# SDR IPXA2024120396511

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,686 hours, 20,218 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MD CGO AFT LP A STATUS MESSAGE IN CRUISE. ACCOMPLISHED DMP WITH REFERENCE TO MEL/DMP 26-14-1-2-3-1. PLACARD INSTALLED.  OPEN
